Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 551-555

Totally umbilical CR-submanifolds of Semi-Riemannian Kaehler manifolds

Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario N9B 3P4, Canada

Received 18 August 1986; Revised 20 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. L. Duggal and R. Sharma, “Totally umbilical -submanifolds of Semi-Riemannian Kaehler manifolds ,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 551-555, 1987.